# SDR ABXA010057

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5910045501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON WAS CORRODED.  MAINTENANCE INSPECTED AND REPLACED THE AILERON IAW DC-9 MAINTENANCE MANUAL.
